Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.5/6996
Título: A test for directional-linear independence, with applications to wildfire orientation and size
Autor: García-Portugués, Eduardo
Barros, Ana M.G.
Crujeiras, Rosa M.
González-Manteiga, Wenceslao
Pereira, J.M.C.
Palavras-chave: directional data
directional-linear density
independence test
nonparametric estimation
permutations
wildfires
Data: 2014
Editora: Springer
Citação: "Stochastic Environmental Research and Risk Assessment". ISSN 1436-3240. 28 (5) (2014) 1261-1275
Resumo: A nonparametric test for assessing the independence between a directional random variable (circular or spherical, as particular cases) and a linear one is proposed in this paper. The statistic is based on the squared distance between nonparametric kernel density estimates and its calibration is done by a permutation approach. The size and power characteristics of various variants of the test are investigated and compared with those for classical correlation-based tests of independence in an extensive simulation study. Finally, the best-performing variant of the new test is applied in the analysis of the relation between the orientation and size of Portuguese wildfires
Descrição: Original Paper
Peer review: yes
URI: http://hdl.handle.net/10400.5/6996
DOI: 10.1007/s0477-013-0819-6
Aparece nas colecções:DRAT - Artigos de Revistas

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
REP-Test for directional-linear independence fire orientation & size.pdf1,52 MBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.